# SDR QXEA2022010300005

- Difficulty date: January 2, 2022
- Submitted: January 3, 2022
- Operation: Air carrier
- Aircraft: N623QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000652
- Aircraft time: 13,182 hours, 7,774 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Part number: 422131
- Condition: Missing
- Location: Zone 200
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT CEILING EXIT SIGN FELL OFF. REMOVED FROM SERVICE. REMOVED AND REPLACED AFT CEILING EXIT SIGN COVER IAW  E175 AMM TASK 33-50-19-400-801-A.  OPS TEST GOOD IAW AMM TASK 33-50-00-710-801-A.  NO OTHER DEFECTS NOTED.  AIRCRAFT RETURNED TO SERVICE.
